# SDR CALA2013102892419

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 38,355 hours, 16,573 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TANK REFUEL VLV INOPERATIVE.
